# SDR DLL17951294

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N764DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1202
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND FITTING CORRODED, LEFT MLG UPPER HOLES AT NR 1 TO 6 ATTACH POINT FOR RETRACT ACT FITTING.  REAMED HOLES TO REMOVE CORROSION.  INSTALLED BUSHING, PER SRM 57-14-00.
